Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 36

Thread: Lethargy and ED on TBOL?

  1. #1
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Lethargy and ED on TBOL?

    I'm currently on day 10 of 40mg of TBol per day and Sustanon 350mg Per week and I have felt absolutely terrible with lethargy and no libido with erectile dysfunction since starting this cycle. Is this normal? And if so should I stop the cycle for now and see how I feel just in case it is something else? I have also noticed that if I take TBol later in the day I have a hard time falling asleep and haven't been getting good rest. And I have already gained 4-5 pounds in 10 days which I know isn't normal for TBol.

    Any insight or suggestions would be great! Thanks.

  2. #2
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    2,302
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Are you running an AI with this?

  3. #3
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yeah I am. Arimidex 0.5mg twice per week.

  4. #4
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    2,302
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I would run that dose of arimidex eod, and get your bloodwork checked to see if anything is unbalanced. It is possible your estrogen levels are getting high.

  5. #5
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Should I decrease the amount of Test I am running maybe back to my TRT dose of 120 per week or maybe down to 250mg? I was thinking my estrogen may be high too because TBol shouldn't cause these effects right?

  6. #6
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    2,302
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Turanabol doesn't aromitize, so it shouldn't be the culprit. Sust usually has some long esters, so even backing the dose down now might take some time to see a change. While you certainly can lower the dosage, I would still get your AI dosing up to eod either way. Generally, arimidex is only great for those who aren't estrogen sensitive, and many times aromasin can be a better performer.

  7. #7
    Advanced Cyborg Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    2,936
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by GeneticFreak23 View Post
    Should I decrease the amount of Test I am running maybe back to my TRT dose of 120 per week or maybe down to 250mg? I was thinking my estrogen may be high too because TBol shouldn't cause these effects right?
    Sounds like high estrogen. Def get bloodwork done.

    Tbol doesnt aromatize to estrogen so should have no impact on estrogen levels.

    Its really up to you on the test dosage. You can either increase your AI dosage to .5mg every other day to be safe but def get bloodwork done to know for sure as P0N stated.

  8. #8
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    44,179
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    when you gain that much weight that fast it is normal to get ED. ED is caused by mostly a lack of blood flow

    how is your heart health already?
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  9. #9
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    My Heart Health is good. I just have mild hypertension and am on BP medication.

  10. #10
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,292
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    you do realize tbol is a toxic oral steroid right? meaning it can hammer your liver, blood pressure, cholesterol, kidneys etc... so being on bp medication is already a huge red flag... are you taking anything to protect yourself with it? also, if your liver is getting hit hard, it will cause serious lethargy as well

Page 1 of 4 123 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •